# SDR KCSA202312071149

- Difficulty date: December 7, 2023
- Submitted: December 8, 2023
- Operation: Air carrier
- Aircraft: N703CK
- Make and model: Boeing 747412
- Aircraft serial: 24226
- Aircraft time: 111,223 hours, 20,486 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN - UPPER DECK LEFT, LIGHT - EMERGENCY AISLE CENTER, AND EXIT SIGN -UPPER DECK CENTER DO NOT STAY ON WHEN ACTIVATED
